Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unstable homeomorphisms


Author: W. R. Utz
Journal: Proc. Amer. Math. Soc. 1 (1950), 769-774
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038022-3
MathSciNet review: 0038022
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Garcia and G. A. Hedlund, The structure of minimal sets, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 954-964. MR 0026764 (10:199b)
  • [2] W. H. Gottschalk, Almost periodicity, equi-continuity and total boundedness, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 633-636. MR 0016551 (8:34b)
  • [3] G. A. Hedlund, Sturmian minimal sets, Amer. J. Math. vol. 66 (1944) pp. 605-620. MR 0010792 (6:71f)
  • [4] M. Morse and G. A. Hedlund, Symbolic dynamics, Amer. J. Math. vol. 60 (1938) pp. 815-866. MR 1507944
  • [5] W. Sierpinski, Introduction to general topology, Toronto, 1934. MR 0050870 (14:394f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038022-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society